Some applications of the method of extremal points
Colloquium Mathematicum, Tome 11 (1963) no. 2, pp. 209-250
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_11_2_209_250,
author = {J. Siciak},
title = {Some applications of the method of extremal points},
journal = {Colloquium Mathematicum},
pages = {209--250},
year = {1963},
volume = {11},
number = {2},
doi = {10.4064/cm-11-2-209-250},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-11-2-209-250/}
}
J. Siciak. Some applications of the method of extremal points. Colloquium Mathematicum, Tome 11 (1963) no. 2, pp. 209-250. doi: 10.4064/cm-11-2-209-250
Cité par Sources :